MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE STIMULONG SONO II NANOLINE®; STIMULONG SONO II NANOLINE®_ANESTHESIA CONDUCTION KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE STIMULONG SONO II NANOLINE®; STIMULONG SONO II NANOLINE®_ANESTHESIA CONDUCTION KIT
Model Number BA110051
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Irn# 062-25_968 incident occurred in brazil: the incident was at first reported to anvisa (br) on 01/13/2025 under the reporting case number (b)(4).The incident did not take place in the usa but is co-reported.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn # 062-25_968 incident occurred in brazil: during the material testing, it was found that the device was obstructed.

Brand Name
STIMULONG SONO II NANOLINE®
Common Device Name
STIMULONG SONO II NANOLINE®_ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key21717188
Report Number9611612-2025-00006
Device Sequence Number17307435
Product Code CAZ
UDI-Device Identifier04048223117095
UDI-Public04048223117095
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2025
Device Model NumberBA110051
Device Catalogue Number521187-32C
Device Lot Number1379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown